# SDR EVCA201512281

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N318AE
- Make and model: Bell 206L-3
- Aircraft serial: 51160
- Aircraft time: 9,993 hours, 20,508 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: ES611421
- Condition: Inoperative
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT CREW REPORTED ELEC BURNING SMELL.  ACFT RETURNED TO BASE.  UPON INSPECTION FOUND FAIL AFT AIR CONDITIONER BLOWER MOTOR.
